
STABILITY OF STEADY-STATE SOLUTIONS OF THE COMPETITION MODEL IN THE CHEMOSTAT
WU Jianhua;LI Yanling
系统科学与复杂性(英文) ›› 1994, Vol. 7 ›› Issue (3) : 256-260.
STABILITY OF STEADY-STATE SOLUTIONS OF THE COMPETITION MODEL IN THE CHEMOSTAT
STABILITY OF STEADY-STATE SOLUTIONS OF THE COMPETITION MODEL IN THE CHEMOSTAT
linear stability / steady-state solutions {{custom_keyword}} /
linear stability / steady-state solutions / bifurcation solutions / i-simple eigenvalue / principal eige {{custom_keyword}} /
/
〈 |
|
〉 |